MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP STB TB IN 6 25.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP STB TB IN 6 25.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962167
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Not Applicable (3189)
Date of Event 08/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: pfc sigmarp stb tb in 6 25.0; sigma fem adapter 5 degree; sig fem adap +2/-2 offset bolt; sig tib cem stm 13x60 2/2.5/3; sigtibcemstm 13x30 1.5/2/2.5/3; unknown knee femoral; unknown knee tibial tray; unknown bone cement.
 
Event or Problem Description
The patient was revised to address infection and loosening of the femoral component at bone to cement interface.Cement manufacturer is unknown.It was also reported that the tibia was well fixed but taken out due to infection.Doi: 2015 for the femoral adaptor, femoral bolt and (2) tibial stem , doi: (b)(6) 2018 for femur, insert and tibial tray, dor: (b)(6) 2018 , left knee.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PFC SIGMARP STB TB IN 6 25.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7832238
Report Number1818910-2018-68112
Device Sequence Number11045204
Product Code NJL
UDI-Device Identifier10603295241560
UDI-Public10603295241560
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962167
Device Lot Number3582876
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR